Items where Author is "Aghabiklooei, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 12.

Article

Ghoochani Khorasani, A. and Shadnia, S. and Mashayekhian, M. and Rahimi, M. and Aghabiklooei, A. (2016) Efficacy of Hi-Lo Evac Endotracheal Tube in Prevention of Ventilator-Associated Pneumonia in Mechanically Ventilated Poisoned Patients. Scientifica, 2016.

Mashayekhian, M. and Hassanian-Moghaddam, H. and Rahimi, M. and Zamani, N. and Aghabiklooei, A. and Shadnia, S. (2016) Elevated Carboxyhaemoglobin Concentrations by Pulse CO-Oximetry is Associated with Severe Aluminium Phosphide Poisoning. Basic and Clinical Pharmacology and Toxicology, 119 (3). pp. 322-329.

Aghabiklooei, A. and Baghaei, M. and Fallah, F. (2016) An old retained metallic bullet with far distance displacement and unusual presentation. Romanian Journal of Legal Medicine, 24 (1). pp. 7-10.

Aghabiklooei, A. and Hassanian-Moghaddam, H. and Zamani, N. (2015) Comment on "effectiveness of naltrexone in the prevention of delayed respiratory arrest in opioid-naive methadone-intoxicated patients". BioMed Research International, 2015.

Aghabiklooei, A. and Hassanian-Moghaddam, H. and Zamani, N. (2015) Comment on "effectiveness of naltrexone in the prevention of delayed respiratory arrest in opioid-naive methadone-intoxicated patients". BioMed Research International, 2015.

Nasouhi, S. and Talaie, H. and Pajoumand, A. and Aghapour, S. and Rahimi, M. and Khorasani, A.G. and Mashayekhian, M. and Aghabiklooei, A. and Razi, P. and Mahdavinejad, A. (2015) Hypo and hyperglycemia among tramadol overdose patients in Loghman Hakim Hospital, Tehran, Iran. Pakistan Journal of Pharmaceutical Sciences, 28 (6). pp. 1959-1963.

Aghabiklooei, A. and Zamani, N. and Hassanian-Moghaddam, H. and Nasouhi, S. and Mashayekhian, M. (2013) Acute colchicine overdose: Report of three cases. Reumatismo, 65 (6). pp. 307-311.

Aghabiklooei, A. and Shadnia, S. and Hassanian-Moghaddam, H. and Zamani, N. (2013) Acute respiratory distress syndrome caused by methadone syrup. Arhiv za Higijenu Rada i Toksikologiju, 64 (3). pp. 439-443.

Aghabiklooei, A. and Hassanian-Moghaddam, H. and Zamani, N. and Shadnia, S. and Mashayekhian, M. and Rahimi, M. and Nasouhi, S. and Ghoochani, A. (2013) Effectiveness of naltrexone in the prevention of delayed respiratory arrest in opioid-naive methadone-intoxicated patients. BioMed Research International, 2013.

Aghabiklooei, A. and Hassanian-Moghaddam, H. and Zamani, N. and Shadnia, S. and Mashayekhian, M. and Rahimi, M. and Nasouhi, S. and Ghoochani, A. (2013) Effectiveness of naltrexone in the prevention of delayed respiratory arrest in opioid-naive methadone-intoxicated patients. BioMed Research International, 2013.

Aghabiklooei, A. and Molahoseini, R. and Khajoo, A. and Shiva, H. (2012) Multiple nails in the brain: An unusual suicidal attempt. American Journal of Forensic Medicine and Pathology, 33 (1). pp. 88-89.

Mostafazadeh, B. and Pajoumand, A. and Farzaneh, E. and Aghabiklooei, A. and Rasouli, M.R. (2011) Blood Levels of Methemoglobin in Patients with Aluminum Phosphide Poisoning and its Correlation with Patient's Outcome. Journal of Medical Toxicology, 7 (1). pp. 40-43.

This list was generated on Mon Dec 16 08:36:54 2019 +0330.